# SDR DHL9770231D

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FWD CARGO COMPT DOOR LOWER EXT EDGE SKIN AT APPROX CENTER ROUTED OUT.  CHECK FOR LIMITS, CUT OUT DAMAGED AREA, INSTALLED DOUBLER PER SRM 52-00-3, 4 X 8.
